| Model Number |
A2DR01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a telemetry issue with the implantable pulse generator (ipg) with no successful transmissions.The smart monitoring application was unable to send a manual transmission, with the progress bar stopping during telemetry and multiple unsuccessful data transmission attempts despite troubleshooting steps.The patient did not have a google pixel or zte smartphone, the reader batteries were replaced, a dry washcloth was placed between the reader and the implant, and the patient confirmed there were no interference devices nearby.The reader batteries were removed and reinserted, but the progress bar continued to stop during telemetry and no error code appeared on the application.The patient was referred to their clinic and advised to take the monitor to the appointment.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.